# SDR IPXA2016092608645

- Difficulty date: September 13, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: ARC047241
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING T/E REAR SPAR VERTICAL SUPPORT TEE ANGLE IS CRACKED AT THE LOWER END JUST FWD. OF I/B AILERON.  REMOVED AND REPLACED CRACKED TEE ANGLE AT SAID LOCATION IAW SRM 51-33-01.
